# SDR AALA202408191634

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 26,580 hours, 22,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 EMERGENCY EXIT DOOR DAMPER REQUIRES NITROGEN SERVICING. SERVICED R3 EMERGENCY EXIT DOOR DAMPER PER JC 26L00005005.
